# SDR F3LA2013070500877

- Difficulty date: June 12, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C7 S2 CHECK. CABIN SEAT TRACK CORRODED FIVE INCHES AFT OF FRAME 28, Y765. REMOVED CORROSION IAW SRM 53-00-15, PB101, PARA 4.A, FIG 102 SHEET 1, SRM 51-75-12, PARA 3.C.(1)-(7). FOUND TO BE WITHIN LIMITS.
